Community Forum

Have a question, or want to share your own tips and experiences? Join the discussion in the community forum. You must be registered to participate. Our forums are moderated by Crohn's & Colitis Foundation staff to facilitate a safe environment.

Losing Weight while taking medicine


Thu, December 06, 2018 12:06 PM

Hey all, My boyfriend was recently diagnosed with crohns 2 yrs. He has been struggling with his weight and can't seem to knock it off. Unlike most crohns patient he has significant weight and is really trying to lose it. Most of his weight is in his stomach. It has almost been a year since he had re-sect surgery on his ileum. And he is no longer on prednisone. He was able to lose 20lbs being on ketone diet. But had to get off because it caused other health issues for him. Anyways just looking for suggestions that others have done to lose weight. He is currently taking Stelara which has kind of alleviate symptoms for Crohn's. I don't think the side effect is weight gain but i'm not sure.

FPO Elarkiy
Joined Dec 6, 2018

Related Topics

Crohn’s flare/I’m going i...
Author Image Grinchy73
Joined Feb 17, 2019

I have had Crohn’s for 10 years... And when....

read more

Suggested Diets/Supplemen...
Author Image Melb4867
Joined Mar 10, 2019

Hi I’m Mel, I was diagnosed with Crohns i....

read more

What is advisable or sugg...
Author Image RyanLondon
Joined Nov 23, 2018

Hello Everyone, For some reason, I have a very ....

read more